Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On the generation of the functions $C_pq$ and $N_p$ of Lukasiewicz and Tarski by means of a single binary operation

Author: J. C. C. McKinsey
Journal: Bull. Amer. Math. Soc. 42 (1936), 849-851
MathSciNet review: 1563450
Full-text PDF

Additional Information

PII: S 0002-9904(1936)06440-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia